Erratum: Cleft extensions of Hopf algebroids (Applied Categorical Structures)

Gabriella Böhm, Tomasz Brzeziński

Research output: Contribution to journalComment/debate

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)613-620
Number of pages8
JournalApplied Categorical Structures
Volume17
Issue number6
DOIs
Publication statusPublished - Dec 1 2009

Keywords

  • Cleft extensions
  • Comodules
  • Hopf algebroids

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Cite this